# SDR AALA960186

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AA
- Make and model: Boeing 767223
- Aircraft serial: 22316
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 111T5008
- Condition: Corroded
- Location: Bs 850-870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOOR BEAM CORRODED AND BLENDED ON THE UPPER OUTER SURFACE.  FOUND THE BLEND-OUT EXCEEDED SRM LIMITS.  REMOVED FLOOR BEAM SECTION FROM STA 849 TO STA 878.  SPLICED IN NEW SECTION.  APPROVED BY ENGINEERING PER MRB 767-1119.  TST:  42,562.49 HRS. CYCLES, 10,821.  (X)
